# SDR DALA2019062093683

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727-727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1129278) DURING INSPECTION FOUND CRACKED STRINGER 27R BTW BS727 TO BS727A AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR LOC STRINGER 27R BTW BS 727 TO BS 727A. AT AFT CARGO COMPARTMET AS PER ERA #578530-14. REV. ORIGINAL AND PRI # 578530-14. REV. 1.
